# SDR COMA0460029

- Difficulty date: January 7, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 5,525 hours, 5,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R31881273
- Condition: Chafed
- Location: Pax Door Panel
- Part time: 5,525 hours, 5,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PRESSURE PANEL CABLE (ICE BREAK) IS BROKEN AT THE END OF THE CLEAVIS DUE TO RUBBING ON THE FLAP. PAX DOOR PRESSURE PANEL CABLE WAS REPLACED WITH A SERVICEABLE CABLE. THE FLAP (DECOMPRESSION PANEL) NEEDS TO HAVE A RECESSION CUT INTO THE INTERIOR LIP TO ALLOW THE CABLE MORE ROOM AND TO PREVENT IT FROM BEING BROKEN FROM NORMAL USE.
